English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 18425813      Online Users : 205
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/12113

Title: On the Security of Image Encryption Method
Authors: Jan, Jinn-Ke;Tseng, Yuh-Min
Contributors: 數學系
Keywords: Cryptography;Fractals;Transposition cipher
Date: 1996-12
Issue Date: 2012-07-03T03:42:16Z
Publisher: Elsevier
Abstract: Alexopoulos, Bourbakis and Ioannou proposed two cryptographic schemes for encrypting 2-D gray scale images by using a large family of fractals respectively. Their schemes are based on a transposition of the image elements. However, their schemes will be vulnerable in case that they employ the unique key in their proposed system. In this paper, we show that their transposition encryptions can easily be broken with a pair of plain-image and cipher-sequential data. Meanwhile, we offer some suggestions for 2-D image transposition encryption.
Relation: Information Processing Letters, 60(5): 261-265
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML364View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback